barcafan | HairLossTalk Forums
Dismiss Notice
Forum Update: Aug 19. Feedback for the Admin? Upgrade coming: Click Here.
barcafan
Last Activity:
Jun 14, 2012 at 10:48 PM
Joined:
Dec 13, 2006
Messages:
1,841
Likes Received:
10
Dislikes Received:
1
Trophy Points:
0

Followers 1

Share This Page

barcafan

Senior Member

barcafan was last seen:
Jun 14, 2012
    1. Hair.worth.it
      Hair.worth.it
      (couldn't pm you)

      Hi. I'm also having problems with facial hair development.

      I first took finasteride when I was about to turn 18. At that time, beard was filling in quite fast. 2 and a half years later I decided to resume the drug's use (ED, sexual issues), it's been 5 months since then. The frontal area of my face remains quite patchy and almost hairless (only sideburns grows thick). I know it isn't genetics, every man - and I mean ALL of them - on both sides of my family can grow full, mature, decent beards.

      It's a tricky situation. Many factors come into play: testosterone (including its free form) levels, dht levels, distribution of androgen receptors, or it might just be AGE (I hope so, I'm only 20 btw).

      I know I won't go back to this drug, physical and psychological effects were heavy and the last thing I wish it's bearing them again. All we can do now is: research, research, research and wait. Good diet, healthy lifestyle and a doctor's advice is always a must.
  • Loading...
  • Loading...